MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9149(98)00995-3

Медицинская библиотека · The American journal of cardiology · 1999

Ventricular fibrillation due to long QT syndrome probably caused by clindamycin.

Gabel A, Schymik G, Mehmel H C

Клинический случайСтатьяПеревод в очереди

Аннотация

Prolongation of QT time interval may be provoked by a limited number of drugs, especially macrolide antibiotics. We describe a case of QT time interval prolongation induced by clindamycin with subsequent repeated ventricular fibrillation and resuscitation; there is no previous report in the literature of QT time prolongation caused by lincosamides.

Для цитирования: Gabel A, Schymik G, Mehmel H C. Ventricular fibrillation due to long QT syndrome probably caused by clindamycin.. The American journal of cardiology. 1999. DOI: 10.1016/s0002-9149(98)00995-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.